MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM ANTI-THYROGLOBULIN II (ATGII)

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM ANTI-THYROGLOBULIN II (ATGII)
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted a siemens customer care center (ccc) and reported the observation of discordant anti-thyroglobulin ii (atgii) patient result when compared to historical results obtained for the patient with the alternate atg method.Method comparison study between the alternate atg method and atellica im atgii assay was performed.As stated in the limitations section of the atellica im anti-thyroglobulin ii (atgii) instructions for use (ifu), ¿anti-thyroglobulin values obtained from different test methods will vary and cannot be used interchangeably.¿ there is no expectation that atellica im atgii and alternate test methods will produce similar results.The customer does not have patient sample available for siemens investigation purposes.
 
Event or Problem Description
The customer reported the observation of discordant anti-thyroglobulin ii (atgii) patient result with the atellica im lot: 034 when compared to historical results obtained for the patient with the alternate atg method.The customer alleges that this issue was observed upon installation of the assay on (b)(6) 2024.However, the customer has reported this observation of discordance to siemens retrospectively.The customer contacted siemens on 07-nov-2024 and provided representative patient data documented in section b6.There are no allegations of patient harm, changes in treatment, or delays of diagnosis or treatment resulting from the observed result discordance.
 
Additional Manufacturer Narrative
Mdr 1219913-2024-00482 was initially filed on 28-nov-2024.Additional information (02-dec-2024): siemens healthcare diagnostics has concluded the investigation of the event.A customer from outside the united states reported observation of discordant anti-thyroglobulin ii (atgii) patients results with the atellica im lot when compared to historical results obtained for the patients with the alternate atg method.Siemens evaluated customer data and shared a customer bulletin entitled "introducing the new atellica im anti-thyroglobulin ii (atgii) assay (ous)" that shows the performance of the atellica im atgii assay vs.Other atg commercial assays.The data showed that there was no 100% clinical concordance between atgii and alternate atg method.Based on the available information, the measured concentration of atg in each specimen can vary between assays due to differences in assay design and methodology.There is no expectation that the atellica im atgii assay and alternate test methods will produce similar results.A specific cause for the discordant results was unable to be determined.A product problem was not identified.The customer is operational, and no further actions are required.Note: in section h6, codes for investigation findings and investigation conclusions were updated.

Brand Name
ATELLICA IM ANTI-THYROGLOBULIN II (ATGII)
Common Device Name
ATELLICA IM ANTI-THYROGLOBULIN II (ATGII)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
333 coney st.
registration# 1219913
east walpole MA 02032
Manufacturer Contact
mekala g
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
840457474
MDR Report Key20804539
Report Number1219913-2024-00482
Device Sequence Number18593536
Product Code JZO
UDI-Device Identifier00630414245324
UDI-Public(01)00630414245324(10)59388034(17)260209
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
EXEMPT (OUS)
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/09/2026
Device Model NumberN/A
Device Catalogue Number11201761
Device Lot Number59388034
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2024
Supplement Date Received by Manufacturer12/02/2024
Initial Report FDA Received Date11/28/2024
Supplement Report FDA Received Date12/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/09/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown